# SDR IPXA10M60100

- Difficulty date: May 12, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0792501
- Condition: Corroded
- Location: Sta 500 Rbl 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, GALLEY AREA FLOOR PANEL CORRODED UNDER MYLAR AT CUTOUT FOR WATER SUPPLY/DRAIN FITTINGS.  REPAIRED RCB FLOOR PANEL REF STA SA EA 011-5320-01-A2321, REV IR AND EO MD11-5310-37866-A.
